# SDR F3LA200300040

- Difficulty date: January 28, 2003
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N303FL
- Make and model: Boeing 737-3M8
- Aircraft serial: 25039
- Aircraft time: 35,592 hours, 16,191 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED RT TRANSITION PANEL FROM STA 867 - 947.3 CORRODED AT NUT PLATE HOLES.  FOUND CORROSION TO BE OUT OF LIMITS PER SRM 53-60-53.  FABRICATED AND INSTALLED REPLACEMENT ZEE CHANNEL PER SRM 53-60-53 AND 51-40-02.
